| Catalog Number |
TRS100SB2 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
Event or Problem Description
A sales representative reported on behalf of a customer that the trs100sb2, ancr tissue retrieval system, 10mm, 175ml (5/bx) device was being used during a lap chole procedure on (b)(6) 2024, and ¿bag ripped during retrieval of specimen¿.The procedure was completed without delay and without the use of an alternate device.Follow-up assessment found that the rip occurred inside the abdominal cavity as the "specimen was being put into bag".There were no fragments and the surgeon "was still able to remove specimen with rip." there was no reported injury, medical/surgical intervention or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
The device will not be returned and no photographic evidence was provided therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 21 reports, regarding 22 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor for trends through the complaint system to assure patient safety.
Event or Problem Description
A sales representative reported on behalf of a customer that the trs100sb2, ancr tissue retrieval system, 10mm, 175ml (5/bx) device was being used during a lap chole procedure on (b)(6) 2024 and ¿bag ripped during retrieval of specimen¿.The procedure was completed without delay and without the use of an alternate device.Follow-up assessment found that the rip occurred inside the abdominal cavity as the "specimen was being put into bag".There were no fragments and the surgeon "was still able to remove specimen with rip." there was no reported injury, medical/surgical intervention or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.